Journal article icon

Journal article

Selmer varieties for curves with CM Jacobians

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1215/0023608X-2010-015

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
KYOTO JOURNAL OF MATHEMATICS
Volume:
50
Issue:
4
Pages:
827-852
Publication date:
2010-01-01
DOI:
EISSN:
2154-3321
ISSN:
2156-2261
URN:
uuid:2e4224c2-65bb-4559-8e54-19916b669c77
Source identifiers:
310457
Local pid:
pubs:310457

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP